Header menu link for other important links
Starlike functions of complex order involving q-hypergeometric functions with fixed point
, , Murugesan kasthuri
Published in Walter de Gruyter GmbH
Volume: 13
Issue: 1
Pages: 51 - 63
AbstractRecently Kanas and Ronning introduced the classes of starlike and convex functions, which are normalized with ƒ(ξ) = ƒ0(ξ) − 1 = 0, ξ (|ξ| = d) is a fixed point in the open disc U = {z ∈ ℂ: |z| < 1}. In this paper we define a new subclass of starlike functions of complex order based on q-hypergeometric functions and continue to obtain coefficient estimates, extreme points, inclusion properties and neighbourhood results for the function class T Sξ(α, β,γ). Further, we obtain integral means inequalities for the function ƒ ∈ T Sξ(α, β,γ).
About the journal
JournalData powered by TypesetAnnales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
PublisherData powered by TypesetWalter de Gruyter GmbH
Open AccessYes